Previous |  Up |  Next


$\overline{\partial }$-equation; Bochner-Martinelli type kernels
In this note we construct $\overline{\partial }$-equations (inhomogeneous Cauchy-Riemann equations) without solutions. The construction involves Bochner-Martinelli type kernels and differentiation with respect to certain parameters in appropriate directions.
[1] Aizenberg I., Yuzhakov A.: Integral representations in multidimensional complex analysis. Trans. Math. Monos., vol. 58, Amer. Math. Soc., Providence, R.I., 1983. MR 0735793
[2] Gunning R.: Introduction to Holomorphic Functions of Several Variables. Vol. III, Wadsworth and Brooks/Cole, 1990. MR 1059457 | Zbl 0699.32001
[3] Hatziafratis T.: Integral representation formulas on analytic varieties. Pacific J. Math. 123 (1986), 71-91. MR 0834139 | Zbl 0591.32003
[4] Henkin G.M., Leiterer J.: Andreotti-Grauert Theory by Integral Formulas. Birkhauser, 1988. MR 0986248 | Zbl 0654.32002
[5] Kytmanov A.: The Bochner-Martinelli Integral and its Applications. Birkhauser, 1995. MR 1409816 | Zbl 0834.32001
[6] Rudin W.: Function Theory in the Unit Ball of $\Bbb C^n$. Springer-Verlag, 1980. MR 0601594
Partner of
EuDML logo